Translator Disclaimer
March 2010 Limitwise monotonic functions, sets, and degrees on computable domains
Asher M. Kach, Daniel Turetsky
J. Symbolic Logic 75(1): 131-154 (March 2010). DOI: 10.2178/jsl/1264433912

Abstract

We extend the notion of limitwise monotonic functions to include arbitrary computable domains. We then study which sets and degrees are support increasing (support strictly increasing) limitwise monotonic on various computable domains. As applications, we provide a characterization of the sets S with computable increasing η-representations using support increasing limitwise monotonic sets on ℚ and note relationships between the class of order-computable sets and the class of support increasing (support strictly increasing) limitwise monotonic sets on certain domains.

Citation

Download Citation

Asher M. Kach. Daniel Turetsky. "Limitwise monotonic functions, sets, and degrees on computable domains." J. Symbolic Logic 75 (1) 131 - 154, March 2010. https://doi.org/10.2178/jsl/1264433912

Information

Published: March 2010
First available in Project Euclid: 25 January 2010

zbMATH: 1184.03043
MathSciNet: MR2605885
Digital Object Identifier: 10.2178/jsl/1264433912

Keywords: Limitwise monotonic function , η-representation

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 1 • March 2010
Back to Top